Advertisement

Dynamic models and generalized equilibrium problems

  • Antonino Maugeri
Part of the Applied Optimization book series (APOP, volume 13)

Abstract

The aim of this paper is to consider equilibrium problems with data depending explicitly on the time and to study how the equilibrium conditions change and under which assumptions the existence of a solution time depending can be ensured. We consider the special case of equilibrium flows in a network, because this model represents a valid test to know the problems arising from this new formulation suggested by F. Giannessi (see [1]) in order to achieve a better definition of equilibrium, whose nature is essentially dynamic.

Keywords

Variational Inequality Equilibrium Problem Relative Interior Generalize Equilibrium Problem Network Equilibrium Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    F. Giannessi, A remark on infinite dimensional variational inequalities, Le Matematiche, 49 (1994), 243–247.MathSciNetzbMATHGoogle Scholar
  2. 2.
    A. Maugeri, Variational and Quasi-Variational Inequalities in Network flow models, Recent developments in theory and algorithm, In “Variational Inequalities and Network Equilibrium Problems, F. Giannessi and A. Maugeri (Ed.$), Plenum, New York 1995, 195–211.Google Scholar
  3. 3.
    B. Ricceri, Basic existence theorems for generalized Variational Inequalities, in `Variational Inequalities and Network Equilibrium Problems“, F. Giannessi and A. Maugeri (Ed.s), Plenum, New York 1995, 251–256.Google Scholar
  4. 4.
    E. De Giorgi, Teoremi si semicontinuità nel Calcolo delle Variazioni, Ist. Naz. di Alta Matematica (1968).Google Scholar
  5. 5.
    R. Landes, On a necessary condition in the Calculus of Variations, Rendiconti del Circolo matematico di Palermo, 61 (1992), 369–387.MathSciNetCrossRefGoogle Scholar
  6. 6.
    P. Daniele, Remark on a dynamic model of a Quasi-Variational Inequality, (to appear).Google Scholar

Copyright information

© Springer Science+Business Media Dordrecht 1998

Authors and Affiliations

  • Antonino Maugeri
    • 1
  1. 1.Dipartimento di MatematicaUniversità di CataniaCataniaItaly

Personalised recommendations